# SDR WVER2015020800003

- Difficulty date: January 25, 2015
- Submitted: February 8, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 23,601 hours, 20,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69037061
- Part serial: NSN
- Condition: Corroded
- Location: Bs 897-913
- Part time: 23,601 hours, 20,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CORRODED UNDER AFT LAV WASTE WATER DRAIN PORT.
